# SDR 96ZZZX2562

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICLK
- Make and model: Boeing 737-2P6
- System (JASC): 3340 · Exterior Lighting
- Part: Taxi Light
- Condition: Fod To Engine
- Location: Nlg
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

JAX - FLT 904 - APPROXIMATE V1 SPEED HEARD LOUD POP, THOUGHT IT MIGHT BE A TIRE.  LEFT GEAR DOWN AND MADE A GO-AROUND. AFTER LANDING AND BACK AT THE GATE AFTER SHUTTING ENGINES DOWN, DISCOVERED DAMAGE TO NR 1 ENGINE 1ST AND 2ND STAGE FAN.  UPON INVESTIGATION, FOUND NR 1 AND NR 2 ENGINES WITH FOD.  FOUND TAXI LIGHT HOUSING AND BRACKET HAD SEPARATED FROM NOSE GEAR AND WAS INJECTED BY NR 1 AND NR 2 ENGINES.  REPLACED BOTH NR 1 AND NR 2 ENGINES, TAXI LIGHT AND BRACKET ASSY, AND TAXI LIGHT HARNESS.  INSPECTED NOSE GEAR AND AIRCRAFT FOR ANY FURTHER DAMAGE.  NONE FOUND.  AIRCRAFT TT, 35,682.89 HRS.
